# SDR ABXA040193

- Difficulty date: May 20, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,517 hours, 55,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 5912995504
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR PAN CRACKED FORWARD SIDE TOP BEAM.  REPAIRED DOOR PAN IAW DC-9 SRM 52-05.
